# SDR ASOA20130901068

- Difficulty date: September 1, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N13988
- Make and model: Emb EMB-145LR
- Aircraft serial: 145265
- Aircraft time: 32,419 hours, 24,385 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A ELECTRICAL BURNING ODOR AFTER WINDSHIELD NR 1 FAIL INFLIGHT.  MX INSPECTED AND FOUND NO ELECTRICAL BURNING ODOR. PERFORMED OPS CHECK OF WINDSHIELD HEAT AND NO DEFECTS WERE FOUND.  THE ACFT WAS RELEASED FOR SERVICE.
